Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 18 found articles
 
 
  Matrix Li–Yau–Hamilton inequality for the CR heat equation in pseudohermitian $$(2n+1)$$(2n+1)-manifolds
 
 
Title: Matrix Li–Yau–Hamilton inequality for the CR heat equation in pseudohermitian $$(2n+1)$$(2n+1)-manifolds
Author: Chang, Shu-Cheng
Fan, Yen-Wen
Tie, Jingzhi
Wu, Chin-Tung
Appeared in: Mathematische Annalen
Paging: Volume 360 (2014) nr. 1-2 pages 267-306
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands